# SDR ASAA0380594

- Difficulty date: September 21, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105603
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND ONE EMERGENCY FLOOR TRACK LIGHT INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED WIRING.  LIGHT THEN OPERATED PROPERLY.  (M)
